# SDR DALA2019100405723

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL #211ANF IN COCKPIT. (CPIL). NRC 00602: FLOOR PANEL #211ANF WAS FABRICATED, REPLACED, AND IDENTIFIED PER B717-200 SRM 53-20-50-2R-3. (LP #1299518)
